# SDR R61A201702160127

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 3,259 hours, 2,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR ARMING LEVER WAS STUCK.  MAINTENANCE REMOVED DEBRIS FROM THE TRACK AND OPS CHECKED DOOR IAW AMM AND OPS CHECKED GOOD.
